MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 884838070974
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Block a2: date of birth not provided.Blocks e1 & g2: country is united kingdom.Blocks h3 & h6: the altatrack guidewire was discarded and not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that during a peripheral therapeutic 4-fevar procedure, an altatrack guidewire was used with a non-philips angiographic catheter.During navigation, the guidewire caused a prominent dissection in the distal segment of the right renal artery.A non-philips coiling device was used to create an intentional embolization to occlude the damaged vessel, and stop the distal bleeding.The procedure was continued with the same devices without any further issues.The patient is in stable condition.This adverse event is being submitted because the altatrack guidewire likely caused a dissection, and required additional intervention.There was no alleged malfunction with the altatrack guidewire.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
sinem acar
veenpluis 6
best 5684 -PC
NL   5684 PC
31643215596
MDR Report Key17119491
Report Number3003768277-2023-10505
Device Sequence Number7032319
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)231109(10)7276921
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2023
Report Date (Section F) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number884838070974
Device Catalogue Number432207013483
Device Lot Number7276921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/30/2023
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer06/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK: 20F FLEXOR INTRODUCER SHEATH; CORDIS:TEMPO5 COBRA2 ANGIOGRAPHIC CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA06/13/2023